RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Tesei, Alberto

Statistics Math-Net.Ru
Total publications: 7
Scientific articles: 4
Presentations: 1

Number of views:
This page:203
Abstract pages:1348
Full texts:391
References:114
E-mail:

http://www.mathnet.ru/eng/person18890
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/171740

Publications in Math-Net.Ru
2016
1. A. Tesei, “Pseudo-parabolic regularization of forward-backward parabolic equations with bounded nonlinearities”, CMFD, 60 (2016),  164–183  mathnet
2007
2. Sh. Kamin, M. A. Pozio, A. Tesei, “Admissible conditions for parabolic equations degenerating at infinity”, Algebra i Analiz, 19:2 (2007),  105–121  mathnet  mathscinet  zmath  elib; St. Petersburg Math. J., 19:2 (2008), 239–251  isi
2006
3. A. Tesei, “Local properties of solutions of a semilinear elliptic equation with an inverse-square potential”, CMFD, 17 (2006),  29–43  mathnet  mathscinet; Journal of Mathematical Sciences, 149:6 (2008), 1726–1740  scopus
2001
4. S. I. Pokhozhaev, A. Tesei, “Critical Exponents for the Absence of Solutions for Systems of Quasilinear Parabolic Inequalities”, Differ. Uravn., 37:4 (2001),  521–528  mathnet  mathscinet; Differ. Equ., 37:4 (2001), 551–558

2008
5. O. V. Besov, L. Véron, A. M. Il'in, V. A. Il'in, L. D. Kudryavtsev, E. Mitidieri, S. M. Nikol'skii, L. V. Ovsyannikov, A. Tesei, “Stanislav Ivanovich Pohozaev: On the occasion of his 70th birthday”, Tr. Mat. Inst. Steklova, 260 (2008),  7–9  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math., 260 (2008), 1–2  isi  elib
2006
6. O. V. Besov, A. M. Il'in, V. A. Il'in, L. D. Kudryavtsev, S. M. Nikol'skii, L. V. Ovsyannikov, E. Mitidieri, A. Tesei, L. Véron, “Stanislav Ivanovich Pokhozhaev (on his 70th birthday)”, Uspekhi Mat. Nauk, 61:2(368) (2006),  177–182  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 61:2 (2006), 373–378  isi
2005
7. O. V. Besov, A. M. Il'in, V. A. Il'in, L. D. Kudryavtsev, S. M. Nikol'skii, L. V. Ovsyannikov, E. Mitidieri, A. Tesei, L. Véron, “Stanislav Ivanovich Pokhozhaev (A Tribute in Honor of His Seventieth Birthday)”, Differ. Uravn., 41:12 (2005),  1587–1591  mathnet  mathscinet; Differ. Equ., 41:12 (2005), 1659–1663

Presentations in Math-Net.Ru
1. Pseudo-parabolic regularization of forward-backward parabolic equations
A. Tesei
The Seventh International Conference on Differential and Functional Differential Equations
August 24, 2014 10:00   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019